Alert archive / Kansas / River Flood Warnings in 2012

River Flood Warning 6, NWS Topeka, KS

April 15, 2012Cloud County, Kansas

NWS Topeka, KS issued this river flood warning at Apr 15, 2012, 9:29 AM CDT for Cloud County, Kansas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2012, 9:29 AM CDT (14:29 UTC)
Expired
Apr 15, 2012, 1:35 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Flood severity
Minor

County Cloud County, KS

The radar

The Grand Island radar (KUEX), 115 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo Creek (KS River Basin) at Jamestown (JMSK1).

Action stage
11 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06855800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WGUS43 KTOP 151429
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
929 AM CDT SUN APR 15 2012

...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING STREAMS IN KANSAS... 

  BUFFALO CREEK NEAR JAMESTOWN AFFECTING CLOUD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

&&

KSC029-152229-
/O.NEW.KTOP.FL.W.0006.120415T1429Z-120416T1808Z/
/JMSK1.1.ER.120415T1425Z.120415T1800Z.120416T0008Z.NO/
929 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO CREEK NEAR JAMESTOWN.
* UNTIL MONDAY AFTERNOON.
* AT  9:00 AM SUNDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
THE CREEK IS EXPECTED TO RISE NEAR 17 FEET SUNDAY AFTERNOON BEFORE 
FALLING BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 16.9 FEET...FARM FIELD ALONG THE NORTH BANK OF THE 
  BUFFALO CREEK FLOODS.

$$
1 follow-up statement
971 
WGUS83 KTOP 151835
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
135 PM CDT SUN APR 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN 
KANSAS...
 
  BUFFALO CREEK NEAR JAMESTOWN AFFECTING CLOUD COUNTY
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

&&

KSC029-151905-
/O.CAN.KTOP.FL.W.0006.000000T0000Z-120416T1808Z/
/JMSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
135 PM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BUFFALO CREEK NEAR JAMESTOWN.
* AT 12:00 PM SUNDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET.  THE 
  RIVER WILL FALL TO 8.5 FEET BY 700 AM CDT MONDAY.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS ALONG THE CREEK AS THE
  SOUTH BANK OVERFLOWS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:04 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 15, 6:04 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
604 AM CDT SUN APR 15 2012

...AVIATION UPDATE...

.DISCUSSION...
SEE PREV DISCUSSION.

&&

.AVIATION...
WITH THE THUNDERSTORMS MOVING EAST OF TOP AND FOE...THINK THAT IS
THE END OF THE PRECIP CHANCES AND LOWER CIGS AND VSBY AS DRIER AIR
MOVES IN FROM THE WEST. THE PRESSURE GRADIENT WILL STRENGTHEN
THROUGH THE DAY AS A SFC LOW DEEPENS OVER NEB. THIS WILL CAUSE SOUTH
AND SOUTHWEST WINDS TO GUST UP TO 40 KTS.

WOLTERS

&&

.PREV DISCUSSION... /318 AM CDT SUN APR 15 2012/
08Z WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL OW LIFTING NORTHEAST
THROUGH EASTERN CO. SFC OBS SHOW A SFC LOW NEAR HLC WITH A PACIFIC
COLD FRONT REACHING BACK INTO SOUTHEAST CO AND A DRYLINE STRETCHING
SOUTH FROM THE LOW DOWN TO THE TX BIG BEND.

MODELS SHOW THE SFC LOW LIFTING NORTHEAST INTO NORTHERN NEB WITH THE
DRYLINE MIXING EAST OF THE AREA BY NOON TODAY WHILE THE COLD FRONT
TRAILS AND MOVES THROUGH LATER IN THE DAY. BECAUSE OF THIS AND DEEP
MIXING OF THE BOUNDARY LAYER...HAVE BUMPED UP HIGHS TODAY. WILL
CONTINUE WITH SOME POPS ACROSS EAST CENTRAL AND FAR NORTHEAST KS
THROUGH THE MORNING UNTIL THE BETTER MOISTURE PUSHES EAST. AS THE
LOW LIFTS NORTH...IT IS FORECAST TO DEEPEN CAUSING THE PRESSURE
GRADIENT TO STRENGTHEN. BECAUSE OF THIS THINK SUSTAINED WINDS AROUND
30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE AND WILL BE ISSUING A
WIND ADVISORY FOR TODAY ACROSS THE ENTIRE CWA. BY TONIGHT THERE
SHOULD BE SHORTWAVE RIDGING WITH RELATIVELY DRY AIR IN PLACE.
THEREFORE HAVE CONTINUED WITH A DRY FORECAST. THE PRESSURE GRADIENT
SHOULD REMAIN STRONG ENOUGH FOR WINDS TO KEEP THE BOUNDARY LAYER
MIXED AND A LITTLE WARMER THAN THE PREV FORECAST WITH LOWS IN THE
LOWER AND MID 40S.

BY MONDAY AFTERNOON THE NAM AND GFS SHOW ANOTHER PIECE OF ENERGY
CLIPPING NORTHERN KS AND THE POTENTIAL FOR SOME LIGHT QPF.
INSTABILITY DOES NOT LOOK THAT GREAT WITH THIS WAVE AS DEEPER
MOISTURE REMAINS TO THE SOUTH OF THE AREA. HOWEVER LAPSE RATES MAY
BE STEEP ENOUGH FOR A FEW LIGHTNING STRIKES. INTO MONDAY EVENING.
ANOTHER WAVE IS EXPECTED TO MOVE ACROSS THE NORTHERN PLAINS...
REMAINING MAINLY NORTH OF THE FORECAST AREA TUESDAY NIGHT. THEN
ANOTHER WAVE IS PROGGED TO AMPLIFY OVER THE PLAINS THURSDAY AND
THURSDAY NIGHT BRINGING A COLD FRONT THROUGH THE AREA. THIS LOOKS
LIKE THE NEXT GOOD CHANCE FOR PRECIP AS THIS FRONT MOVES THROUGH.

TEMPS ARE EXPECTED TO BE MILD TUESDAY THROUGH THURSDAY WITH A QUASI
ZONAL FLOW BEFORE THE COLD FRONT THURSDAY NIGHT COOLS TEMPS DOWN FOR
FRIDAY. THE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE
AMPLIFYING WAVE BY FRIDAY NIGHT WITH DRY WEATHER EXPECTED FRIDAY
NIGHT AND SATURDAY.

WOLTERS

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY ACROSS NORTH CENTRAL...NORTHEAST AND EAST CENTRAL
KANSAS FROM 10 AM UNTIL 8 PM TODAY.

&&
Hazardous weather outlook, Apr 15, 4:52 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
452 AM CDT SUN APR 15 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-161000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
452 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE MOVING ACROSS EAST CENTRAL KANSAS THIS
MORNING. SOME OF THE STORMS MAY PRODUCE SOME STRONG WIND GUSTS.

SOUTH AND SOUTHWEST WINDS ARE EXPECTED TO STRENGTHEN LATE THIS
MORNING AND THROUGH THE AFTERNOON WITH GUSTS AROUND 45 MPH
POSSIBLE. A WIND ADVISORY IS IN EFFECT UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
EVENING OVER NORTH CENTRAL AND NORTHEAST KANSAS.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY
NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT.

WOLTERS

In the hours before

Local storm report, Apr 15, 7:14 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
714 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     HEAVY RAIN       4 WNW RANDOLPH          39.45N 96.83W
04/15/2012  M3.47 INCH       RILEY              KS   CO-OP OBSERVER

&&

JB
Local storm report, Apr 15, 7:37 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
737 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HEAVY RAIN       5 NE LONGFORD           39.22N 97.27W
04/15/2012  M4.00 INCH       CLAY               KS   TRAINED SPOTTER

            CHAPMAN CREEK NEAR RESIDENCE IS OUT OF ITS BANKS. HOWEVER
            WATER IS NOT COVERING NEARBY FRONTIER ROAD.

&&

JB
Local storm report, Apr 15, 7:39 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
739 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             LILLIS                  39.61N 96.30W
04/15/2012  E2.75 INCH       MARSHALL           KS   CO-OP OBSERVER

            DELAYED REPORT

&&

JB
Local storm report, Apr 15, 8:45 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HEAVY RAIN       LONGFORD                39.17N 97.33W
04/15/2012  M3.15 INCH       CLAY               KS   TRAINED SPOTTER

            BADGER AND WEST BRANCH CREEKS ARE OUT OF ITS BANKS. NO
            WATER RUNNING ONTO ROADWAYS.

&&

JB
Local storm report, Apr 15, 9:11 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
911 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 SSW IDANA             39.34N 97.28W
04/14/2012  E0.88 INCH       CLAY               KS   TRAINED SPOTTER

            HAIL SIZE RANGED FROM DIME TO NICKEL

0246 PM     HAIL             3 WNW CLYDE             39.61N 97.44W
04/14/2012  E1.00 INCH       CLOUD              KS   TRAINED SPOTTER

0305 PM     HAIL             SSE BARNES              39.71N 96.87W
04/14/2012  E1.00 INCH       WASHINGTON         KS   TRAINED SPOTTER

0321 PM     HAIL             6 WSW BEATTIE           39.84N 96.52W
04/14/2012  M1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

0323 PM     HAIL             1 ENE MARYSVILLE        39.85N 96.63W
04/14/2012  E1.00 INCH       MARSHALL           KS   EMERGENCY MNGR

0330 PM     HAIL             7 N BEATTIE             39.96N 96.42W
04/14/2012  E1.00 INCH       MARSHALL           KS   PUBLIC

0335 PM     HAIL             SUMMERFIELD             39.99N 96.35W
04/14/2012  E1.50 INCH       MARSHALL           KS   EMERGENCY MNGR

0343 PM     TSTM WND GST     3 N CUBA                39.85N 97.46W
04/14/2012  E60.00 MPH       REPUBLIC           KS   PUBLIC

0705 PM     TORNADO          2 E NILES               38.97N 97.43W
04/14/2012                   OTTAWA             KS   TRAINED SPOTTER

            REPORT OF FARM DAMAGED AT 280TH AND ASPEN ROADS

0708 PM     TORNADO          4 NW SOLOMON            38.96N 97.41W
04/14/2012                   OTTAWA             KS   TRAINED SPOTTER

            LARGE BOWL FUNNEL WITH SWIRLS ON THE GROUND REPORTED BY
            CHASER.

0715 PM     TORNADO          6 S MANCHESTER          39.01N 97.32W
04/14/2012                   DICKINSON          KS   TRAINED SPOTTER

            REPORT RELAYED VIA WFO PLEASANT HILL

0716 PM     TORNADO          9 W TALMAGE             39.02N 97.43W
04/14/2012                   OTTAWA             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DAMAGE TO OUTBUILDINGS AND
            TANKS TO GAS TRANSFER STATION, AND NUMEROUS POWER LINES
            DOWN ALONG K18 HWY.

0731 PM     TORNADO          4 ENE MANCHESTER        39.12N 97.26W
04/14/2012                   DICKINSON          KS   BROADCAST MEDIA

            VIA KSN-TV SALINA

0736 PM     TORNADO          9 ENE MANCHESTER        39.14N 97.17W
04/14/2012                   CLAY               KS   TRAINED SPOTTER

            REPORT RELAYED VIA WFO PLEASANT HILL

0739 PM     FUNNEL CLOUD     8 ENE MANCHESTER        39.14N 97.19W
04/14/2012                   CLAY               KS   TRAINED SPOTTER

1129 PM     HAIL             WSW MOONLIGHT           39.00N 97.10W
04/14/2012  E1.50 INCH       DICKINSON          KS   TRAINED SPOTTER

1145 PM     HAIL             BENNINGTON              39.03N 97.59W
04/14/2012  E0.88 INCH       OTTAWA             KS   TRAINED SPOTTER

1258 AM     HAIL             WAKEFIELD               39.22N 97.02W
04/15/2012  E2.00 INCH       CLAY               KS   TRAINED SPOTTER

0115 AM     HAIL             RANDOLPH                39.43N 96.76W
04/15/2012  E4.25 INCH       RILEY              KS   EMERGENCY MNGR

0117 AM     HAIL             RANDOLPH                39.43N 96.76W
04/15/2012  E4.50 INCH       RILEY              KS   EMERGENCY MNGR

0120 AM     HAIL             1 W OLSBURG             39.43N 96.63W
04/15/2012  E1.75 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

0145 AM     HAIL             BLAINE                  39.50N 96.40W
04/15/2012  E2.50 INCH       POTTAWATOMIE       KS   CO-OP OBSERVER

0146 AM     HAIL             5 S FRANKFORT           39.63N 96.42W
04/15/2012  E1.00 INCH       MARSHALL           KS   EMERGENCY MNGR

0150 AM     HAIL             LILLIS                  39.61N 96.30W
04/15/2012  E2.75 INCH       MARSHALL           KS   CO-OP OBSERVER

            DELAYED REPORT

0153 AM     HAIL             VERMILLION              39.72N 96.27W
04/15/2012  E1.25 INCH       MARSHALL           KS   EMERGENCY MNGR

0233 AM     NON-TSTM WND GST ABILENE                 38.92N 97.21W
04/15/2012  M62.00 MPH       DICKINSON          KS   AWOS

0251 AM     NON-TSTM WND GST ABILENE                 38.92N 97.21W
04/15/2012  M60.00 MPH       DICKINSON          KS   AWOS

0714 AM     HEAVY RAIN       4 WNW RANDOLPH          39.45N 96.83W
04/15/2012  M3.47 INCH       RILEY              KS   CO-OP OBSERVER

0735 AM     HEAVY RAIN       5 NE LONGFORD           39.22N 97.27W
04/15/2012  M4.00 INCH       CLAY               KS   TRAINED SPOTTER

            CHAPMAN CREEK NEAR RESIDENCE IS OUT OF ITS BANKS. HOWEVER
            WATER IS NOT COVERING NEARBY FRONTIER ROAD.

&&

JLEIGHT
Local storm report, Apr 15, 9:21 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
921 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     HEAVY RAIN       CLAY CENTER             39.38N 97.12W
04/15/2012  M2.48 INCH       CLAY               KS   CO-OP OBSERVER

            24 HOUR STORM TOTAL

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:24 PM CDTTornado Warning Tornado observedTOPClay, Dickinson51 min
Apr 14, 8:01 PM CDTTornado Warning Tornado observedTOPClay, Riley29 min
Apr 14, 8:43 PM CDTTornado Warning Tornado observedTOPDickinson, Morris47 min
Apr 14, 9:22 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee38 min
Apr 14, 11:08 PM CDTTornado WarningTOPDickinson37 min
Apr 14, 11:31 PM CDTSevere Thunderstorm WarningTOPOttawa29 min
Apr 14, 11:36 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley20 min
Apr 14, 11:48 PM CDTTornado Warning Tornado observedTOPLyon42 min
Apr 15, 12:00 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa45 min
Apr 15, 12:41 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley49 min
Apr 15, 12:47 AM CDTTornado WarningTOPClay, Dickinson, Geary, Riley28 min
Apr 15, 12:52 AM CDTSevere Thunderstorm WarningTOPBrown, Marshall, Nemaha, Pottawatomie38 min
Apr 15, 1:15 AM CDTTornado Warning Tornado observedTOPPottawatomie, Riley15 min
Apr 15, 1:30 AM CDTTornado WarningTOPMarshall, Nemaha, Pottawatomie30 min
Apr 15, 1:38 AM CDTSevere Thunderstorm WarningTOPClay, Riley, Washington37 min
Apr 15, 1:51 AM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie34 min
Apr 15, 2:13 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley24 min
Apr 15, 3:15 AM CDTSpecial Weather StatementTOPWabaunsee15 min
Apr 15, 3:24 AM CDTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more17 hr
Apr 15, 3:30 AM CDTSpecial Weather StatementTOPJackson, Shawnee30 min
Apr 15, 3:59 AM CDTSpecial Weather StatementTOPJefferson31 min
Apr 15, 4:13 AM CDTAreal Flood WarningTOPNemaha3 hr
Apr 15, 4:22 AM CDTRiver Flood WarningTOPRiley15 hr
Apr 15, 5:06 AM CDTSpecial Weather StatementTOPAnderson, Coffey, Douglas, Franklin, Osage54 min
Apr 15, 7:40 AM CDTAreal Flood AdvisoryTOPClay, Dickinson, Ottawa2 hr
Apr 15, 7:53 AM CDTRiver Flood WarningTOPClay7 hr
Apr 15, 8:32 AM CDTRiver Flood WarningTOPMarshall7 hr
Apr 15, 9:45 AM CDTAreal Flood WarningTOPClay3 hr

Nearby

River Flood Warnings in Kansas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.